Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
Question: advice needed !!
|nutsme2003 - Wed Apr 28, 2004 10:46 am||
i am a 24 year old female recently married in feb 2004 ..from the very first sexual intercourse with my husband...we were't satisfied as we both felt that there was no tightness in my vaginal muscles..though i haven't had sex before. n the penis size of my husband is a little below average.
Though in my medical history i have mentioned thati had irregular periods earlier and mild polycystic disease of the ovaries was detected in 2000-2001. After consulting a gyn and getting my thyroxine test done it was found that my thyroid level was just above the normal level and was advised to take basic dosage of thyroxine (Thyronorm
50) after which my periods got regulated.. I am still taking the dosage n it has been about an year since i started taking it.
Is this sexual dissatisfaction due to thyroxine dosage intake ? if so then what should i do. stop taking thyronorm? who is better to consult regarding this nature of problem a GYN / SEXOLOGIST
This seems to be a great problem as every newly wed couple looks forward to this type of pleasure too..please help me..
|Dr. Yasser Mokhtar - Mon May 03, 2004 2:10 pm||
It is not easy sometimes for inexperienced couples to experience sexual satisfaction.
The best way of action is to try and get sexual education so that you both understand what your roles are during the act and what is it that you need to do so that you can reach satisfaction. A sexologist would be a reasonable choice.
i don't think that thyroxine had any thing to do with your problem.
Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.